首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Constructive Results on Operator Algebras
  • 作者:Bas Spitters
  • 期刊名称:Journal of Universal Computer Science
  • 印刷版ISSN:0948-6968
  • 出版年度:2005
  • 卷号:11
  • 期号:12
  • 页码:2096-2113
  • 出版社:Graz University of Technology and Know-Center
  • 摘要:We present a to following results in the constructive theory of operator algebras. A representation theorem for finite dimensional von Neumann-algebras. A representation theorem for normal functionals. The spectral measure is independent of the choice of the basis of the underlying Hilbert space. Finally, the double commutant theorem for finite von Neumann algebras and for Abelian von Neumann algebras.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有